# SDR FDEA201610263693

- Difficulty date: October 26, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 85,630 hours, 35,651 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6053501
- Part serial: 119
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP UPPER SURFACE SKIN FOUND CRACKED.    REPAIRED IAW EA 8-5750-T0329508 PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
